# SDR C2XA08IA273

- Difficulty date: December 23, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 17,842 hours, 13,492 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204149
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 4,361 hours, 3,072 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2406, THE CREW REPORTED A LAV SMOKE INDICATION ON T/O FROM DAL.  THE SYSTEM WAS RESET SUCCESSFULLY PER THE QRH, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
